Finite element approximation of incompressible Navier-Stokes equations with slip boundary condition II.
Numerische Mathematik, Tome 59 (1991) no. 8, pp. 615-636
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
incompressible Navier-Stokes equations, slip boundary condition, stability, penalty terms, optimal error estimates, Dirichlet boundary conditions
@article{NUMA_1991__59_8_133568,
author = {R. Verf\"urth},
title = {Finite element approximation of incompressible {Navier-Stokes} equations with slip boundary condition {II.}},
journal = {Numerische Mathematik},
pages = {615--636},
year = {1991},
volume = {59},
number = {8},
zbl = {0739.76034},
url = {http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133568/}
}
R. Verfürth. Finite element approximation of incompressible Navier-Stokes equations with slip boundary condition II.. Numerische Mathematik, Tome 59 (1991) no. 8, pp. 615-636. http://geodesic.mathdoc.fr/item/NUMA_1991__59_8_133568/